ST. JUDE MEDICAL FAST-CATH¿ DUO HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 23 CM SHEATH, 9 F; INTRODUCER, CATHETER
Back to Search Results |
| Model Number |
406333 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the information received, the cause of the reported incident could not be conclusively determined.The ifu states damage to the valve assembly may occur if inner catheter is withdrawn rapidly.
Event or Problem Description
Manufacturer ref# 3005334138-2022-00072.During a paroxysmal supraventricular tachycardia ablation procedure, blood was leaking from the hemostasis valves of the sheath, after inserting the sheath into a patient prior to inserting catheters.The sheath set was replaced but blood leak was noted again.The sheath was replaced and the procedure was completed with no adverse consequences to the patient.